MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of any system or component failure and replacement of components was performed as a precaution only as the system has potential to be damaged from procedural handling.There are no reports of any external trauma or other events that are likely to have contributed to movement of the implanted lead.Migration of components is a known inherent risk of implantable neuromodulation systems.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023.At the time of system activation the patient reported good pain relief.Several weeks after activating the system, the patient reported complete loss of stimulation from the left side lead.Troubleshooting and imaging was performed and found that the left side lead had migrated away from the target location.Patient reported receiving good relief on the right side and requested to postpone any intervention in order to assess pain relief using only the right side lead.On 07/19/2024 the firm received communication from the implanting physician office notifying of a planned revision procedure for this patient.On (b)(6) 2024 surgical intervention took place to place a new lead at the nerve target on the left side.During the procedure the physician elected to completely remove the existing system and place a new one out of caution.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20084796
Report Number3015425075-2024-00316
Device Sequence Number7598972
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public0100812537035628112105271724052710NW909
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/27/2024
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberNW909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown